Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 2, Pages 65-127

Periodicity in distribution. I. Discrete systems

Lepse Boulevard, 79-A, 7 Kiev-126, 03126, Ukraine

Received 5 January 2001; Revised 1 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • William A. Gardner, Antonio Napolitano, and Luigi Paura, “Cyclostationarity: Half a century of research,” Signal Processing, vol. 86, no. 4, pp. 639–697, 2006. View at Publisher · View at Google Scholar
  • A. G. Baskakov, and V. D. Kharitonov, “Spectral analysis of operator polynomials and higher-order difference operators,” Mathematical Notes, vol. 101, no. 3-4, pp. 391–405, 2017. View at Publisher · View at Google Scholar
  • Анатолий Григорьевич Баскаков, Anatoly Grigorievich Baskakov, В Д Харитонов, and V D Kharitonov, “Спектральный анализ операторных полиномов и разностных операторов высокого порядка,” Matematicheskie Zametki, vol. 101, no. 3, pp. 330–345, 2017. View at Publisher · View at Google Scholar